# SDR DALA2025040802706

- Difficulty date: March 29, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 56,107 hours, 40,594 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Defog System
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN COCKPIT CREW TURNED ON THE WINSHIELD ANTI-FOG SWITCH, WHILE AT CRUISE, A SHOWER OF SPARKS SHOT OUT OF THE UPPER EDGE OF FIRST OFFICER'S FORWARD FACING WINDOW. THE CREW PULLED CIRCUIT BREAKER X26 10592. MAINTENANCE PERFORMED A VISUAL INSPECTION OF FIRST OFFICER'S WINDSCREEN AND FOUND THAT THE ANTI-FOG SENSOR RING TERMINALS WERE MISSING INSULATION AND MAKING CONTACT WITH EACH OTHER. RETERMINATED SENSOR WIRES PER B717 SWPM 20-20-01, PERFORMED OPERATIONAL CHECK OF WINDOW ANTI-FOG AND HEAT SYSTEM IAW B717 AMM 30-42-01. ALL CHECKS WERE GOOD. REFER TO LOG PAGE #0884126 FOR NO-GO ODI PREVENTION. NO OTHER DAMAGE NOTED. AC OK FOR SERVICE. (LP #7236638)
